Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

158 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Will stopping Wysolone tablets help me reduce my weight ?

hi, am swathi and am 22yrs old and am suffering from rheumatiod arthritis from 1yr..i got married last month, am using wysolene 5mg once in a day from the last 6months and i increased weight too can i decrease weight and come into normal weight by stopping it????, is it safe using wysolene daily and during pregnancy???? ..does RA affects my baby during pregnancy?????..what kind of tratment is best for RA ayurvedic ,homeopathi,r allopathy????? pls reply me am so much concerned about my health and my child too....
Wed, 25 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,  
Medical Topics
General & Family Physician 's  Response
Dear ,thanks for posting you query.Dear you need to plan your pregnancy with help of your gynecologist and ortho pedic surgeon,they will decide what to give and what not.Normally steroids during pregnant are not advised.Weight gain could be because of tablets or otherwise.please discuss this with your doctor.RA needs regular treatment.Choice of system of medicines depends upon you.bye.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, This is swetha.My age is 26,height 5.4 , weight 63kgs. Im under treatment for pregnancy .My doc prescribed to take Wysolone 10mg on my 19th day for three days because ovulation is not happening correctly. How good is taking that tablet?

doctor1 MD

Dear Sir, Good Evening My wife has some retina problem doctor take waysolone tablet to treatment of this disease because there is some problem when take this treatment Weight gain Headache Eye Pain etc so if we change the tablet any other treatment if possible Please tell the answer Sir

doctor1 MD

Hello, my 4 year old son was suffering from cough and cold (along with episodes of fever). I took him to a Pediatrician and his diagnosis was of Pharyngitis. He prescribed him Amoxicillin (250 mg thrice daily), Asthalin Syrup (Salbutamol + Albuterol) four times a day and TusQ-DX Syrup (Phenylephrine + Chlorpheniramine + Dextromethorphan) three times a day. His condition did not improve so I took him to the same doctor again and he said my child is suffering from Allergic Bronchitis. So he replaced Amoxicillin with Cefixime (100mg, twice a day) and replaced TusQ-DX with Coffdryl (Diphenhydramine + Ammonium Chloride + Sodium Citrate) three times a day. He also asked to give him nebulization twice a day using mixture of saline water and Salbutamol. My child s condition improved a little bit but not to the doctor s satisfaction so he has now prescribed Wysolone (Prednisolone 10 mg) and asked us to give him three tablets per day for six days. I am concerned about use of steroids on my child and that too with no tapering down regime of Wysolone. In your expert opinion, does this sound like a good plan? Are there any effects of Wysolone that may pop up after taking it for six days? Should there be taper down regime prior to completely stopping Wysolone? Thank you very much for your help, much appreciated.

Recent questions on  Weight loss

doctor1 MD

I am having acute right upper quadrant pain. It woke me up about an hour and a half ago. I am trying to decide if I need to go to the ER or not. I had gastric banding in July of this year but have never had any problems. Feel just slightly queasy.

doctor1 MD

Hello, I am 40, male, non-smoker, 6ft tall and weighing 194lbs. I ve been losing weight for the past 5 months. In March I went to my cardiologist to have my heart checked. Since then I am on Lisinopril 20mg to control my bloodpressure. All the tests were fine. At the time of my doctors visit I was weighing 230lbs. So I dropped around 36 pounds in 5 months. Is that normal? Also, it doesn t stop. I keep losing weight. I changed my diet a little bit, but nothing radical though. Less soft drinks and deep fried food, other than that I have decent lunch and dinner. I don t have any pain or loss of appetite. My bowel movement is normal and stool color is light-brown to brown. Could Lisinopril be the cause of my weight loss? Also, I have anxiety and get very nervous with the slidest pain. Could anxiety also be a cause? Your thoughts and comments are more than welcome. Many thanks Michael

doctor1 MD

I am 74 y/o male who's been losing weight over the past 3 months. Total weight loss has been 3 kilos for 3 months. I have been constipated and my bowel movements have been irregular but my appetite has never changed and I still eat pretty well. I don't have any abdominal complaints. What could be causing this? I also eat fiber-rich foods but to no avail, I'm still constipated.

doctor1 MD

had hip replacement 3 years ago and got bacterial infection and after 6 weeks being hospitalised and course of anti biotics was cured and discharged with a weight loss of 10 per cent.Since then I have not regained the weight loss,and over the last few months have lost a further 10 percent in weight......I am now 13 stone and 6 feet 1 inch height and 76 years of age,I have reasonable energy levels and feel o.k. but worry about this continual weight loss.I have a reasonable appetite and eat regular meals.

doctor1 MD

I am a 39 year male and I am urinating every 30 minutes to 1 hour. I don't have any pain or discoloration. Just concerned at how often im going I'd like to know what this could be if anything dangerous or to be concerned of.

doctor1 MD

Can I reverse a possible chance that I have Typ 2 diebetties ?

doctor1 MD

How much ghee is good in a day if I have normal health reports